# SDR WGEA200800060

- Difficulty date: June 6, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N162DJ
- Make and model: Eclips ECLIPSEEA500
- Aircraft serial: 000079
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Part number: FX002002
- Part serial: 00202
- Condition: Leaking
- Location: Nr 1
- Part time: 150 hours, 184 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

NR 1 ENG PHOSTREX BOTTLE LEAKING.  CLEANED ENG AND AIRFRAME OF ALL PHOSTREX AFTER REMOVING FIRE BOTTLE.  INSTALLED SERVICEABLE FIRE BOTTLE REMOVED FROM ACFT N156DJ.  (S)
